# SDR SWIA200210567

- Difficulty date: January 17, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 20,967 hours, 18,694 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 289
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PRIOR TO FAF AT IDA, WHEN F/O CALLED FLAPS 8 RECEIVED A (FLAP FAIL) AMBER MESSAGE.  CONSULTED QRH.  FLAPS WERE STUCK AT 8 DEGREES.  RETURNED TO SLC.  LEFT BPSU FAILED BRAKE CHECK.  REMOVED AND REPLACED LEFT BPSU.  PERFORMED OPERATIONAL CHECKS, NO FAULTS NOTED.  REF MM 27-51-10.
